# SDR ASAA0110628

- Difficulty date: October 23, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 507945155
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND L1 DOOR HOLD OPEN LATCH INOPERATIVE.  LUBRICATED LATCH OPERATIONAL CHECK NORMAL.  (M)
